Hello again, lovelies. I seem to be having body weirdness every few weeks, so I'm back again.
Background: I've been stacking my pills for almost 3 years, taking a placebo week once every three months (12 weeks on, 1 week off). For the first year I did this, I had spotting in the weeks leading up to my placebo week, but that tapered off and for almost two years I've been spotting-free.
Until yesterday. I have one more week of active pills before I take my placebo week, and I started having extremely light spotting yesterday (I was wearing a skirt with no underwear and there was no mess or wetness on me, I just saw the faintest tinge of pink on the toilet paper) and it has continued into this morning. I have not missed any pills, and I take them within a half hour of the same time every day, as I always have.
I live on the top floor of my apartment building, and all I have is a window air conditioning unit that doesn't cool very effectively and that I run only occasionally, since it's so expensive to power. I keep my pills with me in my bag, so some of the time they're in my air conditioned office or classrooms, but whenever I'm home, they're home, and it can get at least 10 degrees warmer in my apartment than outside, and it's been in the mid to high eighties for the past two weeks or so. Could the heat be affecting my pills and explain the spotting?
One other detail: I took my placebo week a week early during my last cycle because I wanted bleeding-free sex on my anniversary. So my cycle will be one week of active pills longer than it usually is this time around; however, I am currently finishing up the 12th week of active pills, so I don't see how this is affecting anything as 12 weeks of active pills is what my body is used to. Could shortening my last cycle by a week be coming back to bite me in the ass, in the form of spotting? Like, my body's going, "Hey, shouldn't I have started bleeding this week"
Any information or personal experiences? Thank you!